Disseminated superficial actinic porokeratosis like drug eruption: A case report

Sang Min Hwang, Eung Ho Choi, Sung Ku Ahn

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We report a 54-year-old male patient who developed an unusual form of generalized drug eruption. He had pain and breathlessness on the left chest wall. He had history of taking several drugs at private clinics under a diagnosis of herpes zoster. Two weeks later he had a generalized skin eruption. Examination showed multiple variable sized, mild pruritic, erythematous macules and papules on the face and upper extremities. Skin lesions take the form of a clinically consistent with disseminated superficial actinic porokeratosis (DSAP). Methylprednisolone 16 mg, astemisole 10 mg, oxatomide 60 mg was prescribed. Topical corticosteroid cream was applied. Within two months, his eruption had cleared almost completely. The pathogenetic mechanisms of this case are unclear, but drug and UV light have been considered.

Original languageEnglish
Pages (from-to)227-229
Number of pages3
JournalJournal of Korean medical science
Volume14
Issue number2
DOIs
Publication statusPublished - 1999 Apr

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'Disseminated superficial actinic porokeratosis like drug eruption: A case report'. Together they form a unique fingerprint.

  • Cite this